Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bath salts and seroquel

hello :) i have a question concerning my fiance. he has been diagnosed as bipolar, and is taking seroquel as treatment. it has been working WONDERS for his manic episodes and depressive tendencies, almost a complete 180 turn around from his behavior previous to taking the medication. however, he has began snorting these bath salts sold at the local smoke shop and i was wondering the affects of this combined with his medication because he has been for the last few days displaying bipolar qualities again
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello sami;
welcome to HealthcareMagic
The wonders concerning the bipolar disorders were due to seroquel as he may be taking it regularly and the reversal to the old personality can be either he is avoiding to take medicine(seroquel) regularly as even he may be fearing the interaction between the two.The second reason can be that he is combining the use of bath salt with the medicine.Discuss with him i guess the first one will be true and if he is going to remain on bath salt addiction no body can help him.If he wants to get over bipolar disorder he has to take medicines regularly ;follow up wit his doctor and keep away from all sorts of addictions like alcohol;drugs ;bath salts.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
bath salt and seroquel both have effect on psychological system .
as he has bipolar disorder and taking medicine for it
he must not snorting these bath salt as there will be deterioration of his condition.
strongly ask him to stop it .
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor